Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Singular coefficients in the $K$–theoretic Farrell–Jones conjecture

Guillermo Cortiñas and Emanuel Rodríguez Cirone

Algebraic & Geometric Topology 16 (2016) 129–147
Bibliography
1 P Balmer, M Schlichting, Idempotent completion of triangulated categories, J. Algebra 236 (2001) 819 MR1813503
2 G Cortiñas, The obstruction to excision in K–theory and in cyclic homology, Invent. Math. 164 (2006) 143 MR2207785
3 G Cortiñas, E Ellis, Isomorphism conjectures with proper coefficients, J. Pure Appl. Algebra 218 (2014) 1224 MR3168494
4 G Cortiñas, C Haesemeyer, M Schlichting, C Weibel, Cyclic homology, cdh-cohomology and negative K–theory, Ann. of Math. 167 (2008) 549 MR2415380
5 G Cortiñas, C Haesemeyer, C Weibel, K–regularity, cdh–fibrant Hochschild homology, and a conjecture of Vorst, J. Amer. Math. Soc. 21 (2008) 547 MR2373359
6 J Cuntz, D Quillen, Excision in bivariant periodic cyclic cohomology, Invent. Math. 127 (1997) 67 MR1423026
7 J F Davis, W Lück, Spaces over a category and assembly maps in isomorphism conjectures in K!– and L–theory, K–Theory 15 (1998) 201 MR1659969
8 V Drinfeld, DG quotients of DG categories, J. Algebra 272 (2004) 643 MR2028075
9 B Goldfarb, Algebraic K–theory of geometric groups, preprint (2013) arXiv:1305.3349
10 T G Goodwillie, Cyclic homology, derivations, and the free loopspace, Topology 24 (1985) 187 MR793184
11 T G Goodwillie, Relative algebraic K–theory and cyclic homology, Ann. of Math. 124 (1986) 347 MR855300
12 J F Jardine, Generalized étale cohomology theories, 146, Birkhäuser, Basel (1997) MR1437604
13 B Keller, On the cyclic homology of exact categories, J. Pure Appl. Algebra 136 (1999) 1 MR1667558
14 B Keller, On differential graded categories, from: "International Congress of Mathematicians, Vol. II" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 151 MR2275593
15 G M Kelly, Basic concepts of enriched category theory, 64, Cambridge Univ. Press (1982) 245 MR651714
16 W Lück, H Reich, The Baum–Connes and the Farrell–Jones conjectures in K– and L–theory, from: "Handbook of K–theory" (editors E M Friedlander, D R Grayson), Springer (2005) 703 MR2181833
17 W Lück, H Reich, Detecting K–theory by cyclic homology, Proc. London Math. Soc. 93 (2006) 593 MR2266961
18 E Rodríguez Cirone, A strictly-functorial and small dg-enhancement of the derived category of perfect complexes, (2015) arXiv:1502.06573
19 M Schlichting, Higher algebraic K–theory, from: "Topics in algebraic and topological K–theory" (editor G Cortiñas), Lecture Notes in Math. 2008, Springer (2011) 167 MR2762556
20 G Tabuada, Invariants additifs de DG–catégories, Int. Math. Res. Not. 2005 (2005) 3309 MR2196100
21 G Tabuada, En–regularity implies En1–regularity, Doc. Math. 19 (2014) 121 MR3178252
22 R W Thomason, T Trobaugh, Higher algebraic K–theory of schemes and of derived categories, from: "The Grothendieck Festschrift" (editors P Cartier, L Illusie, N M Katz, G Laumon, K A Ribet), Progr. Math. 88, Birkhäuser (1990) 247 MR1106918
23 V Voevodsky, Homotopy theory of simplicial sheaves in completely decomposable topologies, J. Pure Appl. Algebra 214 (2010) 1384 MR2593670
24 V Voevodsky, Unstable motivic homotopy categories in Nisnevich and cdh-topologies, J. Pure Appl. Algebra 214 (2010) 1399 MR2593671